# SDR CNMA2025100002

- Difficulty date: July 21, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 100,961 hours, 16,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REASSESS DENT 20 RH FUSELAGE STATION 368+6INCHES STRINGER 26+4INCHES. FOUND TO BE OUTSIDE OF ALLOWABLE DAMAGE LIMITS IAW B767-300 SRM 53-00-01-1A-1 REV 128.
